# SDR FDEA201205221933

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,807 hours, 31,063 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYS NOT FUNCTIONING PROPERLY.  COULD NOT GET MORE THAN 6.0 PSID, 9600FT CABIN ALT  AND SLOWLY CLIMBING AT FL330.  DECENDED TO FL270,  DIFFERENTIAL REDUCED TO 5.0 PSI CARGO HEAT VALVE CLOSED FULL TIME AT 10,000FT, CABIN ALT= 5500,  DIFFERENTIAL 1.8 PSID, SLOW INCREASE.  PERFORMED CABIN PRESSURE LEAKAGE TEST IAW MM 05-51-101-2. DECAY RATE WELL WITHIN LIMITS.  R & R CABIN PRESSURE CONTROLLER & CABIN PRESSURE CONTROL PANEL AS A PRECAUTION IAW MM 21-31-010-4 & OPS CHECKED NORMAL IAW 21-31-000-2.
